# SDR 08FDEA02153

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651750631
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR COMPARTMENT ABOVE "S" DUCT  AT STA 1303, RT SIDE OF YELLOW  VERTICAL WEB WHERE STIFFENER PASSES THROUGH CUTOUT, CRACKED.  DOTS ARE ON AFT SIDE ACCESING THROUGH VERT STAB PANEL.  REMOVED DAMAGED, FABRICATED, TREATED, PRIMED, AND INSTALLED.  REPAIR REF SRM'S 51-30-02 PG 32, 51-40-02 PG 1-6, AMM`S 51-20-021-7 PG 1-3, 51-20-031, PG 1-3, AND DOC PL 65-17506 ITEM 31.  THIS IS CLASSIFIED AS A MINOR REPAIR.
